# SDR FDEA201810062802

- Difficulty date: October 6, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON RIGHT SPAR CAP FORWARD FLANGE LOCATED AT THE UPPER SECTION OF THE NR 4 BANJO FITTING OF THE LOWER VERTICAL STABILIZER, STATION Y=2164 AND FOUND CRACK APPROXIMATELY 2" LENGTH AS MARKED. RT REAR SPAR CAP FORWARD FLANGE LOCATED AT UPPER SECTION OF THE NR 4 BANJO FITTING OF THE LWR VERTICAL STABILIZER STA Y=2164 CRACKED APPROXIMATELY 2 INCHES TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5 AND REPAIR CARRIED OUT AS PER SRM 55-30-02-2R, FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5,400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2,700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203 REPAIR 5, FIGURE 202. METHOD OF INSPECTION BY ULTRASONIC AND HFEC PER SN10550000.
